# SDR CALA2014021300190

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 46,689 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 9330
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY PACK CHARGER AT STATION 565, WL 213 & RBL 68 INOPERATIVE.  R & R BATTERY PACK CHARGER AT STATION 565, WL 213 & RBL 68 IAW B737 AMM 33-51-06, OPERATIONS CHECKED GOOD  REMOVED BATTERY CHARGER PN D717-02-030, SN 9330 & INSTALLED BATTERY CHARGER PN D717-0 2-030 & SN 9994.
